# SDR UALA2008111305061

- Difficulty date: December 11, 2007
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N913UA
- Make and model: Boeing 737522
- Aircraft serial: 25291
- Aircraft time: 44,406 hours, 32,222 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  LIGHT SMOKE IN THE CABIN WITH PACKS ON.  UNABLE TO DUPLICATE.  ACCOMPLISHED PACK BURN WITH EXTERNAL AIR CART.  RAN PACKS FULL WARM FOR APPX 10 MIN EACH AND DISSIPATED SMELLS.  PACKS OPERATED WITH NO FUMES OR SMOKE AFTER BURNOUT.  OPS NORMAL.
